Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Density ratios and $ (\phi,1)$ rectifiability in $ n$-space


Author: Edward F. Moore
Journal: Trans. Amer. Math. Soc. 69 (1950), 324-334
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037894-0
MathSciNet review: 0037894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über das lineare Mass von Punktmengen--eine Verallgemeinerung des Längenbegriffs, Nachr. Ges. Wiss. Göttingen (1914) pp. 404-426.
  • [2] S. Eilenberg and O. G. Harrold, Jr., Continua of finite linear measure. I, Amer. J. Math. vol. 65 (1943) pp. 137-146. MR 0007643 (4:172e)
  • [3] H. Federer, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [4] A. P. Morse and J. F. Randolph, The $ \phi $ rectifiable subsets of the plane, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 236-305. MR 0009975 (5:232a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037894-0
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society